<< Previous Issue Journal of the Korean Mathematical Society (Vol. 30, No. 1) Next Issue >>
J. Korean Math. Soc. 1993 Vol. 30, No. 1, 1—249
Interior algebras: some universal algebraic aspects
Colin Naturman and Henry Rose
J. Korean Math. Soc. 1993 Vol. 30, No. 1, 1—24
A restriction theorem on the Folland-Stein spaces
Yonne Mi KIm
J. Korean Math. Soc. 1993 Vol. 30, No. 1, 25—39
Polynomial isomorphisms of Cayley objects over the fields of order $p^2$
Hong Goo Park
J. Korean Math. Soc. 1993 Vol. 30, No. 1, 41—49
Fixed point theorems in metric spaces with uniformly normal structure
Jong Sook Bae and Myoung Sook Park
J. Korean Math. Soc. 1993 Vol. 30, No. 1, 51—62
Conjugates of $(H_2)$-equivariant maps of symmetric domains
Min Ho Lee
J. Korean Math. Soc. 1993 Vol. 30, No. 1, 63—77
Laws of large numbers for products of some measures and partial sum processes indexed by sets
Dug Hun Hong and Joong Sung Kwon
J. Korean Math. Soc. 1993 Vol. 30, No. 1, 79—91
On regularity and approximation for Hamilton-Jacobi equations
Bum Il Hong
J. Korean Math. Soc. 1993 Vol. 30, No. 1, 93—104
On the growth of meromorphic functions of infinite order
Ki Ho Kwon
J. Korean Math. Soc. 1993 Vol. 30, No. 1, 105—123
Switching rule on the shlfede rim hook tableaux
Jaejin Lee
J. Korean Math. Soc. 1993 Vol. 30, No. 1, 125—138
A little generalization of Hahn-Banach extension property
Sung Ho Park
J. Korean Math. Soc. 1993 Vol. 30, No. 1, 139—150
Inclusion theorems of symmetric spaces
Young Joon Kim and Chongsung Lee
J. Korean Math. Soc. 1993 Vol. 30, No. 1, 151—159
A class of conditional Wiener integrals
Seung Jun Chang and Dong Myung Chung
J. Korean Math. Soc. 1993 Vol. 30, No. 1, 161—172
Structure theorem of ultradistributions with compact support
Jonggyu Cho, Soon-Yeong Chung, and Dohan Kim
J. Korean Math. Soc. 1993 Vol. 30, No. 1, 173—183
Vanishing theorems on Jacobi forms of higher degree
Jae-Hyun Yang
J. Korean Math. Soc. 1993 Vol. 30, No. 1, 185—198
A nonlinear analysis of convection in a vertical porous layer
Jong Chul Song
J. Korean Math. Soc. 1993 Vol. 30, No. 1, 199—210
(E)-super-decomposable operators
Jae-Chul Rho and Jong-Kwang Yoo
J. Korean Math. Soc. 1993 Vol. 30, No. 1, 211—227
Characteristic polynomials of some graph bundles
Younki Chae, Jin Ho Kwak, and Jaeun Lee
J. Korean Math. Soc. 1993 Vol. 30, No. 1, 229—249

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd